# SDR SWAA2021071995196

- Difficulty date: July 14, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 62,490 hours, 31,766 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulted
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON APPROACH CABIN AIR TEMPERATURE BECAME HOT. SMELL ACCOMPANIED THAT THROUGHOUT AIRCRAFT. AFTER LANDING; LEFT PACK TRIP OFF ILLUMINATED. ; / [01] C/W FUMES CONDITIONAL INSP IAW FIM 21-00 TASK 806; FOUND LH PACK CAUSING SMELL; OK TO CONTINUE PER MEL 21-1-01 SP1 AUTHORIZATION CODE 18262; [02] R&R LEFT HAND ACM PER AMM 21-51-04 REQUIRES CLAMP PART # BACC10CT2-400 ACM TO COLESSER BAG. REQUIRES LEAK CHECK AND OPS TO CLEAR MEL; [03] REF LOG PAGE 1651685 FOR WORK ACCOMPLISHED; REMOVED AND REPLACED LH ACM PER AMM 21-51-04. REQUIRES CLAMP ON BACC10CT2-400 ACM TO COALESCED BAG AND LEAK; OPS CHECK TO CLEAR MEL; [04] R&R CLAMP #1PACK ACM AT COALESCE BAG.OPS CHECH AND LEAK CHECK GOOD; [05] CERTIFIED
